American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] J. Fasel. Mennicke symbols, $K$-cohomology and a Bass-Kubota theorem. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mrinal Kanti Das. On triviality of the Euler class group of a deleted neighbourhood of a smooth local scheme. Trans. Amer. Math. Soc. 365 (2013) 3397-3411.
Abstract, references, and article information   
View Article: PDF

[3] Rüdiger Göbel and Saharon Shelah. Cotorsion theories and splitters. Trans. Amer. Math. Soc. 352 (2000) 5357-5379. MR 1661246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. J. Ratliff Jr. and D. E. Rush Jr.. A bracket power characterization of analytic spread one ideals. Trans. Amer. Math. Soc. 352 (2000) 1647-1674. MR 1641107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Edgar E. Enochs, Overtoun M. G. Jenda and Jinzhong Xu. Foxby duality and Gorenstein injective and projective modules. Trans. Amer. Math. Soc. 348 (1996) 3223-3234. MR 1355071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ravi A. Rao. On completing unimodular polynomial vectors of length three . Trans. Amer. Math. Soc. 325 (1991) 231-239. MR 991967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul C. Eklof, László Fuchs and Saharon Shelah. Baer modules over domains . Trans. Amer. Math. Soc. 322 (1990) 547-560. MR 974514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Leonid N. Vaserstein. Vector bundles and projective modules . Trans. Amer. Math. Soc. 294 (1986) 749-755. MR 825734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. M. Bhatwadekar and R. A. Rao. On a question of Quillen . Trans. Amer. Math. Soc. 279 (1983) 801-810. MR 709584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Theodore G. Faticoni. On quasiprojective covers . Trans. Amer. Math. Soc. 278 (1983) 101-113. MR 697063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Steven E. Landsburg. Algebraic fiber bundles . Trans. Amer. Math. Soc. 266 (1981) 259-273. MR 613795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David F. Anderson. Projective modules over subrings of $k[X, Y]$ . Trans. Amer. Math. Soc. 240 (1978) 317-328. MR 0485827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard G. Swan. Projective modules over Laurent polynomial rings . Trans. Amer. Math. Soc. 237 (1978) 111-120. MR 0469906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Paul-Jean Cahen. Commutative torsion theory . Trans. Amer. Math. Soc. 184 (1973) 73-85. MR 0327735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David M. Arnold. Exterior powers and torsion free modules over discrete valuation rings . Trans. Amer. Math. Soc. 170 (1972) 471-481. MR 0304367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Aron Simis. Projective moduli and maximal spectra of certain quotient rings . Trans. Amer. Math. Soc. 170 (1972) 125-136. MR 0319972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1